# SDR FDEA201208213090

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Misrepaired
- Location: Bs 1801-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AFT OF CENTER CARGO DOOR CUTOUT AT BS 1801 TO 1821, BETWEEN LONGERON 41 RIGHT AND LONGERON 42 RT MISREPAIRED.  CARRIED OUT  REPAIR AS PER E.A.#8-5330-159882.
